# SDR FDEA201008092891

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT STA 5-33 L-12 FRAME FOUND DENTED.  REPAIR CARRIED OUT IAW SRM 53-00-07, REPAIR 2 FIG 201, REV 44.  INITIAL INSP TO BE CARRIED OUT ON 14,500 FLT CYCLE AND REPETITIVE INSP ON 9,500 FLT CYCLE IAW SRM 53-00-07, REPAIR 2, TABLE 201, REV 44. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 110.
